# SDR SWIA201439440

- Difficulty date: September 20, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 29,984 hours, 25,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR AFT DRAG ANGLE CRACKED UNDER POWER ASSIST PULLEY BRACKET.  C-CHECK, RO 9/28/14, REPAIRED PAX DOOR STAIR AFT DRAG ANGLE SECTION IAW EA.
